MAUDE Adverse Event Report: CONMED CORPORATION STAT 2; SET, ADMINISTRATION, INTRAVASCULAR

CONMED CORPORATION STAT 2; SET, ADMINISTRATION, INTRAVASCULAR
Model Number P-S2-12 N
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of hypertension and diabetes.While having a diagnostic heart catheterization, it was noticed that the dial a flow that was set on 20, was running wide open.Device was removed, no known harm to the patient.This same situation happened a few days prior.There are 2 lot numbers in the same-day cardiac surgical area that could have been used for both of these cases.

Brand Name
STAT 2
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CONMED CORPORATION
525 french road
utica NY 13502
MDR Report Key10902624
Report Number10902624
Device Sequence Number1282932
Product Code FPA
UDI-Device Identifier00653405047462
UDI-Public(01)00653405047462(17)220504(10)202005044
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/23/2020
Report Date (Section F) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP-S2-12 N
Device Catalogue NumberP-S2-12 N
Device Lot Number202005044
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/25/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/25/2020
Patient Sequence Number1
Patient Weight76
Date Report Sent to FDA11/23/2020